Alert archive / Pennsylvania / Flash Flood Warnings in 2007
Flash Flood Warning 25, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Aug 9, 2007, 9:23 AM EDT for Indiana County, Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2007, 9:23 AM EDT (13:23 UTC)
- Expired
- Aug 9, 2007, 11:30 AM EDT
- In force
- 2 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Indiana County, PA
The radar
The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 1.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 685 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KPBZ 091327
FFWPBZ
PAC063-091530-
/X.NEW.KPBZ.FF.W.0025.070809T1323Z-070809T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
923 AM EDT THU AUG 9 2007
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 1130 AM EDT
* AT 917 AM EDT...MORE THAN 2 INCHES OF RAIN HAS FALLEN FROM THE
THUNDERSTORM THAT HAS EXITED EAST INTO THE APPALACHIAN MOUNTAINS.
EXCESSIVE RUNOFF FROM THIS MUCH RAIN CAN CAUSE FLASH FLOODING ALONG
SMALL STREAMS THAT CAN AFFECT ROADS AND BRIDGES. MUDSLIDES CAN ALSO
OCCUR AND FLOODED BASEMENTS, FARMLANDS, AND CAMPGROUNDS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PARTICULARLY IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER
CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT
TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES
AWAY.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.
LAT...LON 4067 7882 4040 7899 4042 7904 4039 7906
4037 7912 4047 7934 4044 7939 4049 7945
4056 7943 4078 7923 4091 7922 4091 7881
4090 7880
TIME...MOT...LOC 1323Z 180DEG 0KT 4056 7926
$$2 follow-up statements
000
WGUS71 KPBZ 091345
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
938 AM EDT THU AUG 9 2007
PAC063-091530-
/X.CON.KPBZ.FF.W.0025.000000T0000Z-070809T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-
938 AM EDT THU AUG 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT FOR
INDIANA COUNTY...
AT 934 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
RADAR ESTIMATES AS MUCH AS 2.0 TO 2.5 INCHES OF RAIN HAS FALLEN OVER
CHERRY RUN...AULTMANS RUN...AND YELLOW CREEK. RESIDENTS IN THESE
AREAS SHOULD BE PARTICULARLY ALERT TO FLOODING. HEAVY RAIN CONTINUES
TO SPREAD INTO OTHER PORTIONS OF INDIANA COUNTY AND FLOODING IS
POSSIBLE THROUGHOUT THE COUNTY.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4067 7882 4040 7899 4042 7904 4039 7906
4037 7912 4047 7934 4044 7939 4049 7945
4056 7943 4078 7923 4091 7922 4091 7881
4090 7880
TIME...MOT...LOC 1338Z 180DEG 0KT 4056 7926
$$
WJD000
WGUS71 KPBZ 091531
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1130 AM EDT THU AUG 9 2007
PAC063-091540-
/X.EXP.KPBZ.FF.W.0025.000000T0000Z-070809T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-
1130 AM EDT THU AUG 9 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR INDIANA COUNTY...
THE NATIONAL WEATHER SERVICE SAYS THE WORST OF THE FLOODING HAS
OCCURRED. THERE WILL STILL BE LOWLYING AREAS WITH STANDING WATER
INTO MIDDAY. SO CONTINUE TO BE EXTRA CAREFUL. DO NOT DRIVE OR WALK
THROUGH STANDING WATER. IT CAN BE DEEPER THAN YOU THINK. ALSO DO NOT
WORK WITH LIVE ELECTRICAL EQUIPMENT AND WIRES IN AND AROUND WET
AREAS.
LAT...LON 4067 7882 4040 7899 4042 7904 4039 7906
4037 7912 4047 7934 4044 7939 4049 7945
4056 7943 4078 7923 4091 7922 4091 7881
4090 7880
TIME...MOT...LOC 1345Z 180DEG 0KT 4056 7926
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 1:20 AM EDT, 8 hours 3 minutes earlier.
Area forecast discussion, Aug 9, 1:20 AM EDT, 8 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 120 AM EDT THU AUG 9 2007 .SYNOPSIS... A WARM FRONT WILL MAINTAIN VERY WARM AND HUMID CONDITIONS ACROSS THE UPPER OHIO VALLEY INTO FRIDAY, AND BE THE FOCUS FOR SCATTERED THUNDERSTORMS TO DEVELOP. THUNDERSTORMS WILL BE MORE NUMEROUS LATE THIS AFTERNOON INTO TONIGHT WHEN A LOW PRESSURE CENTER ON THE FRONT MOVES THROUGH THE OHIO VALLEY. A COLD FRONT WILL PUSH ACROSS THE DISTRICT FRIDAY USHURING IN COOLER AND DRIER AIR FOR THE WEEKEND && .NEAR TERM /THROUGH TONIGHT/... THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY LATE THIS AFTERNOON INTO TONIGHT WITH AMPLE LOW LEVEL MOISTURE COMBINED WITH THE HEATING OF THE DAY. SOME STORMS MAY BE SEVERE WITH DAMAGING THUNDERSTORM WIND GUSTS POSSIBLE. HIGH PRECIPITABLE WATER AMOUNTS WILL SUPPORT HEAVY DOWNPOURS AND COULD LEAD TO FLASH FLOODING IN AREAS WHERE SHOWERS PERSIST. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... COLD FRONT MOVING EAST OF THE DISTRICT BY FRIDAY DAYBREAK WILL BRING COOLER AND DRIER AIR INTO THE FORECAST AREA BY FRIDAY AFTERNOON. SOME SHOWERS MAY PERSISTS BEHIND THE FRONT FRIDAY MORNING BEFORE ENDING AS THE FRONT MOVES EAST. A RIDGE OF HIGH PRESSURE BUILDING INTO THE DISTRICT BEHIND THE FRONT FRIDAY NIGHT WILL BE LOWER HUMIDITY AND MORE SEASONABLE TEMPERATURES. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... BOTH RECENT GFS AND ECMWF MODEL RUNS SHOW AN UPPER LEVEL RIDGE REMAINING ACROSS THE PLAINS STATES INTO EARLY NEXT WEEK. THIS SCENARIO WILL MAINTAIN SEASONABLE VALUES OF TEMPERATURE AND HUMIDITY ACROSS THE UPPER OHIO VALLEY THESE DAYS IN CONCERT WITH HPC GUIDANCE AND GFS OPERATIONAL MOS VALUES. SINCE MODELS SHOWED NO CONSENSUS ON ANY SMALLER SCALE SYSTEMS PROVIDING PERIODS OF ORGANIZED LIFT, NO MENTION OF SHOWERS AND THUNDERSTORMS WAS INCLUDED. && .AVIATION /07Z TODAY THROUGH WEDNESDAY/... FOR THE MOST PART...VFR CONDITIONS ARE EXPECTED FOR THE SHORT TERM FORECAST. VERY SIMILAR SETUP AS THE LAST 3 DAYS. TWO AREAS OF TRW OVER E OH WILL CONTINUE TO MOVE SLOWLY EASTWARD AND DISSIPATE THROUGH 09Z. LOCATIONS WHICH EXPERIENCE THESE STORMS WILL SEE VIS DROPPING BLO 3SM AND BKN-OVC MID DECK. ONCE THIS AREA CLEARS WILL SEE A PERIOD OF CLEAR SKIES WHICH WILL ALLOW FOR FOG TO CONTINUE TO DEVELOP. MOST LOCATIONS AGAIN IN THE 3 TO 5 SM RANGE WITH FOG PRONE AREAS AOB 1SM. ANOTHER AREA OF MID DECK WILL BEGIN TO COVER THE AREA AROUND 12Z. EXPECTING TO SEE A COUPLE OF PERIODS OF ACTIVITY TODAY. MODELS INDICATING THE FIRST MOVING THROUGH LATE MORNING EARLY AFTERNOON WITH THE STRONGEST ACTIVITY OVER NORTHERN HALF OF THE AREA. THE SECOND WILL BE WITH THE MAIN FRONT LATE AFTERNOON INTO EARLY FRIDAY MORNING. THE FIRST AREA WILL BE MOVING IN A WEST TO EAST MANNER WITH THE SECOND NW TO SE. WITH CURRENT ATMOSPHERE ALL STORMS WILL HAVE CHANCE TO REACH SEVERE LEVELS. FRONT FINALLY CLEARS THE AREA BY FRIDAY AFTERNOON BRINGING IN DRIER AIR FOR THE WEEKEND. THE NEXT CHANCE FOR ACTIVITY WILL COME MONDAY WITH NEXT FRONT. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Aug 9, 5:00 AM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 500 AM EDT THU AUG 9 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-100900- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 500 AM EDT THU AUG 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING THUNDERSTORM WINDS. THERE IS ALSO A RISK OF FLASH FLOODING THIS AFTERNOON INTO TONIGHT WHERE HEAVY DOWNPOURS PERSIST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT.
In the hours before
Special weather statement, Aug 9, 7:55 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 755 AM EDT THU AUG 9 2007 PAZ030-091245- WESTMORELAND PA- 755 AM EDT THU AUG 9 2007 ...THUNDERSTORMS TO MOVE THROUGH WESTMORELAND COUNTY... AT 753 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF NEW KENSINGTON... OR ABOUT OVER PENN HILLS...MOVING SOUTHEAST AT 35 MPH. EXPECT TORRENTIAL DOWNPOURS AS THESE STORMS MOVE THROUGH 9 AM. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... DELMONT...DERRY...DONEGAL...DONORA...GREENSBURG...IRWIN... JEANNETTE...LATROBE...LAUREL MOUNTAIN STATE PARK...LIGONIER... MONESSEN...MURRYSVILLE...NEW ALEXANDRIA...NEW FLORENCE...NEW KENSINGTON...NEW STANTON...SALTSBURG...WEST NEWTON... HARRISON CITY...RUFFS DALE...STAHLSTOWN AND WHITNEY KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. FREQUENT LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Local storm report, Aug 9, 8:44 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
844 AM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG LOWER BURRELL 40.58N 79.71W
08/09/2007 WESTMORELAND PA EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIALS REPORTED WIDEPSREAD TREES
DOWN ACROSS LOWER BURRELL, PENN TOWNSHIP, AND BELL
TOWNSHIP.
&&Local storm report, Aug 9, 9:04 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
904 AM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLASH FLOOD VERONA 40.51N 79.84W
08/09/2007 ALLEGHENY PA PUBLIC
STREAM OVER ROADS AND BRIDGES IN VERONA.
&&Local storm report, Aug 9, 9:08 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
908 AM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM FLASH FLOOD PENN HILLS 40.48N 79.83W
08/09/2007 ALLEGHENY PA TRAINED SPOTTER
SANDT CREEK OUT OF ITS BANKS FLOODUING PORTIONS OF RODI
ROAD. NUMEROUS BASEMENTS WITH UP TO THREE FEET OF WATER
IN THEM FROM POOR DRAINAGE FLOODING AROUND 3RD STREET.
&&Local storm report, Aug 9, 9:17 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
917 AM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM FLASH FLOOD 2 N GREENSBURG 40.34N 79.55W
08/09/2007 WESTMORELAND PA TRAINED SPOTTER
1.50 INCHES OF RAINFALL IN 45 MINUTES. FLOODING REPORTED
BY SKYWARN OBSERVER ALONG SOUTH MAIN STREET.
&&Local storm report, Aug 9, 9:22 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
922 AM EDT THU AUG 09 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG SALTSBURG 40.49N 79.45W
08/09/2007 INDIANA PA EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN IN THE SALTSBURG AND
CLARKSBURG AREAS.
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:16 AM EDT | Areal Flood Advisory | PBZ | Allegheny | 3 hr |
| Aug 9, 8:26 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Westmoreland | 34 min |
| Aug 9, 8:39 AM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 51 min |
| Aug 9, 8:45 AM EDT | Flash Flood Warning | PBZ | Allegheny | 2 hr |
| Aug 9, 8:59 AM EDT | Severe Thunderstorm Warning | PBZ | Westmoreland | 46 min |
| Aug 9, 9:04 AM EDT | Flash Flood Warning | PBZ | Westmoreland | 3 hr |
| Aug 9, 11:47 AM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more | 15 hr |
| Aug 9, 1:42 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 63 min |
| Aug 9, 1:50 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 55 min |
| Aug 9, 2:09 PM EDT | Flash Flood Warning | PBZ | Beaver | 3 hr |
| Aug 9, 2:19 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Washington | 71 min |
| Aug 9, 2:28 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 62 min |
| Aug 9, 2:32 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Aug 9, 2:35 PM EDT | Tornado Warning | PBZ | Allegheny | 37 min |
| Aug 9, 2:45 PM EDT | Flash Flood Warning | PBZ | Washington | 3 hr |
| Aug 9, 2:56 PM EDT | Severe Thunderstorm Warning | PBZ | Westmoreland | 94 min |
| Aug 9, 3:15 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 9 hr |
| Aug 9, 3:26 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 64 min |
| Aug 9, 3:26 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 64 min |
| Aug 9, 3:47 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 58 min |
| Aug 9, 3:49 PM EDT | Flash Flood Warning | PBZ | Fayette | 8 hr |
| Aug 9, 5:24 PM EDT | Flash Flood Warning | PBZ | Allegheny | 7 hr |
| Aug 9, 5:42 PM EDT | Flash Flood Warning | PBZ | Washington | 4 hr |
| Aug 9, 6:03 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 46 min |
| Aug 9, 6:08 PM EDT | Flash Flood Warning | PBZ | Beaver, Lawrence, Mercer | 4 hr |
| Aug 9, 6:25 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 35 min |
| Aug 9, 6:29 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Butler | 61 min |
| Aug 9, 7:24 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 66 min |
| Aug 9, 7:34 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 56 min |
| Aug 9, 7:56 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 64 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.